# SDR SIMA200217320

- Difficulty date: June 19, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Part time: 3,218 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE BETWEEN FRAMES 16-17 BETWEEN STRINGERS 16L AND 17L.  BLENDED GOUGE, PERFORMED NDT, NO DEFECTS.  ACCEPTED AS IS IAW MFG GST.
